# SDR ASAA2014060508219

- Difficulty date: June 5, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT LBL 26 TO RBL 26, BSTA 500L HAS CORROSION ON AT NUT PLATES, DOT ATTACHED.  ACFT GROUNDED.  REMOVED CORROSION FROM FWD CARGO COMPARTMENT FLOOR SUPPORT ANGEL AT LBL 26 TO RBL 26, BSTA 500L. ORIGINAL MATERIAL THICKNESS WAS 0.071.  MATERIAL REMOVED 0.009 MAX ALLOWABLE 0.007 REMAINING THICKNESS 0.062 AREA OUT OF  LIMITS IAW DWG 143A9458.  R & R SUPPORT ANGLE IAW SRM 51-40-02 PN 143A9485-35, PO 813253.2, DOT REMOVED.
